# SDR ASAA2014041407472

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,404 hours, 8,489 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROLLER REQUIRED ABNORMALLY HIGH SETTING TO MAINTAIN A COMFORTABLE TEMPS.  ALL THREE CONTROL KNOBS IN 2 O'CLOCK POSITION.  ACFT GROUNDED.  COULD NOT DUPLICATE.  ACCOMPLISHED TEMP CONTROL, OPS TEST & BITE CHECKS IAW MM 21-61-00, OPS CHECKED NORMAL & BITE "GO".  PRECAUTIONARY CLEANED ALL THREE CABIN TEMP SENSOR FILTERS IAW MM 21-61-06, CHECKED NORMAL.  NO HISTORY 30 DAYS.
